# SDR DXTA2025041703051

- Difficulty date: April 11, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500257
- Aircraft time: 9,304 hours, 7,233 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 101NB
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRK FAIL YELLOW CAS: AFTER POWER UP WE DISCONNECTED THE GPU LIKE NORMAL AND RAN THE AFTER START CHECKLIST. WE RELEASED BRAKE TO TAXI FORWARD, AND MADE IT ABOUT 5 FT BEFORE THE BRAKE FAIL CAS ILLUMINATED. CONFIRMED NO PEDAL PRESSURE. WE THEN USED THE PARKING BRAKE TO STOP THE AIRCRAFT. CORRECTIVE ACTION: REPLACED BCM. OPS CHECK GOOD. IAW AMM 32-41-17.
